# SDR FOTR20190703014

- Difficulty date: July 3, 2019
- Submitted: July 3, 2019
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N680AC
- Make and model: Airbus A320-214
- Aircraft serial: 5841
- Aircraft time: 18,959 hours, 11,361 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147800600
- Condition: Corroded
- Location: Cabin
- Part time: 18,959 hours, 11,361 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND 3EA FASTENER HOLES IN THE FWD MAIN CABIN FLOOR PNL ADJACENT TO THE L1 DOOR, FWD SIDE SURFACE.
